| Model Number |
24950G |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was overheating.No troubleshooting taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis : model: 24950g, lot/serial#: (b)(4): the remote monitor was returned and the analysis revealed that the monitor failed during interrogate test, and the radiofrequency head battery was defective.Furthermore, the monitor was charged for an hour, and error code 3230 was found in the failure analysis log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was returned and replaced.